# SDR LR7A2013032500613

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2024T30071
- Condition: Cracked
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT CABIN RING SEGMENT CRACKED AT FS 405, WL139.  REPAIRED IAW SMP583, SRM FIG 51-140-21.
